# SDR 00FDEA00353

- Difficulty date: May 3, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE WAS CK DURING TAKEOFF/CLIMBOUT.  FIVE MIN INTO FLT OIL PRESS FELL TO 40 PSI RAN CK LIST AT IDLE OIL PRESS WAS 30.  SHUTDOWN AND RETURN TO ARN.  OIL PRESS TRANSMITTER REPLACED PER MM 79-32-1.
